Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

dustbunny

Member
  • Total Reviews

    0
  • Content Count

    30
  • Joined

  • Last visited

Community Reputation

0 Neutral

About dustbunny

  • Rank
    Junior Member
  1. the skin around my red marks peels a bit. is that a good sign, that they are fading? or is it nothing?
  2. i have some sea salt mix (for piercings), i'll try it for a week or so.. i'm desperate to get rid of my red marks! does it work better to just put it on your face and let it dry or soak it?
  3. well, i have read the reviews on here which were mostly positive... but.. thanks for telling me anyway. better safe than sorry. i guess i will try aqua glycolic instead.
  4. has anyone used this and had good results with it for bleaching out redmarks?? i just used a water/BS mixture today and i am planning on doing it some more, but i want to know if anyone has actually gotten anything from it.
  5. i have been on tane for a little over a month and still have red marks from WAY back when. like, almost a year. it's really annoying because my skin is smooth but it LOOKS like i still have zits unless i use a lot of makeup! :\
  6. is this a high dosage, or low? i got perscribed it yesterday. i am not sure how long im supposed to be on it for either :\
  7. i actually tried taking flaxseed for a few days and it made my skin extremely oily and made tiny superfluous zits pop up. and they stopped when i stopped ingesting it. weird... i heard it's really good for you.
  8. wow, i'm relieved! i remember going to the derm and doing a pee test since i'm a girl, and then after that i got kind of freaked out because i had smoked a few days ago. i figured they would have said something by now if they actually did it/cared tho, lol
  9. i am so annoyed with the blackheads on my nose. i can actually get rid of them but they come back like a day later! will accutane help get rid of them or at least reduce them a little?
  10. i read about eczema... 3/4 of it is caused by an irritant on the skin and simply removing that will make it go away. try to figure out what it is by not using something you use everyday, like soap or lotion or something, see if it goes away!
  11. i heard the sun can really hurt your skin during accutane and possibly even after the treatement... does this mean you can't go outside for long periods of time or what?!
  12. i have been taking amoxicillin 250mg, 2 pills twice a day, along with birth control for 11 days, because i am going to start accutane on the 16th of feb. anyway, my skin is looking awful... i have a bunch of little pimples popping up all over my face! is this an 'initial breakout' or what? :\
  13. im happy for you! i hope i get good results too
×